# SDR SWAA2012120510234

- Difficulty date: November 28, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 35,699 hours, 19,739 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TRAILING EDGE PANEL SUPPORT ANGLE IS CRACKED AT ORSS 270.  REMOVED ANGLE IAW SRM 51-40-02-0G-0.  LOCATED, DRILLED, AND INSTALLED NEW ANGLE AT LEFT WING UPPER T/E PANEL AT ORSS 270 IAW SRM 51-40-05-0G-0 & SRM 51-40-02-0G-0. 55774U, 03DEC
